Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 112, Number 3

All articles in this issue are freely accessible.

Periodic transformations on the product of two spheres
J. C. Su.
Trans. Amer. Math. Soc. 112 (1964), 369-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163309
Spaces of vector valued real analytic functions
J. Barros-Neto.
Trans. Amer. Math. Soc. 112 (1964), 381-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169084
Differential equations invariant under finite reflection groups
Robert Steinberg.
Trans. Amer. Math. Soc. 112 (1964), 392-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167535
On a class of partitions with distinct summands
Peter Hagis.
Trans. Amer. Math. Soc. 112 (1964), 401-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166177
Nodal noncommutative Jordan algebras
Robert H. Oehmke.
Trans. Amer. Math. Soc. 112 (1964), 416-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179220
Minimizing variational curves restricted to a preassigned set
J. Warga.
Trans. Amer. Math. Soc. 112 (1964), 432-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164840
Two new classes of simple Lie algebras
Marguerite Frank.
Trans. Amer. Math. Soc. 112 (1964), 456-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162829
On sequential convergence
R. M. Dudley.
Trans. Amer. Math. Soc. 112 (1964), 483-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175081
Some implications of the generalized Gauss-Bonnet theorem
R. L. Bishop and S. I. Goldberg.
Trans. Amer. Math. Soc. 112 (1964), 508-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163271
The number of solutions of some congruences modulo a product of primes
L. Carlitz and A. L. Whiteman.
Trans. Amer. Math. Soc. 112 (1964), 536-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163872